# SDR ASAA2016032016022

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 29,948 hours, 9,149 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98031336
- Condition: Failed
- Location: Cockpit
- Part time: 43,454 hours, 22,588 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP PANEL BACKLIGHTING MAKES DIFFICULT TO SEE DIGITS, ESPECIALLY ALTITUDE SETTING. ACFT GROUNDED.  R & R DFCS MODE CONTROL PANEL IAW AMM 22-11-34.  SYS OPS CHECKS NORMAL IAW SAME, GROUND VERIFICATION SUCCESSFUL.  DFCS BITE GROUP NR 32 & 49 AND HGS SENSOR TEST IAW AMM 34-36-00 PASS, ACFT REMAINS CAT III AUTOLAND/HGS.
